Looking for relief from heartburn and indigestion? Gaviscon Advance Liquid is here to help. Formulated with a unique alginate and antacid formula, this remedy helps to control excess stomach acid and keep irritation at bay. Delicious aniseed or peppermint flavours make taking Gaviscon Advance Liquid a breeze, while the liquid format makes it perfect for those who struggle with swallowing tablets. So why wait? Get your bottle of Gaviscon Advance Liquid today!
Gaviscon Advance Liquid Aniseed Flavour (Sodium Alginate And Potassium Bicarbonate) provides fast, effective long-lasting relief from heartburn and acid indigestion. Gaviscon Advance liquid works by providing a protective raft-like layer (of alginate) across the stomach contents to help prevent acid escaping back up the food pipe, which can cause pain and discomfort. This is known as acid reflux.
Extra Strenght Formula – Gaviscon Advance has double the concentration of sodium alginate of Gaviscon Original so that it forms a strong and resilient raft. This raft forms a protective barrier over the stomach contents to help soothe the burning sensation in your chest.
– Gets to Work Instantly – Gaviscon Advance formulation gets to work in seconds to create a protective barrier that lasts up to 4 hours.
DOUBLE CONCENTRATION – Gaviscon Advance Liquid is a double concentration of the original Gaviscon, with added neutralising power. It’s designed to provide fast relief from heartburn and indigestion symptoms, while protecting your stomach lining.
NEUTRALISES STOMACH ACID – This liquid antacid provides instant relief from heartburn and indigestion symptoms by neutralising excess stomach acid before it can reach the sensitive lining of your oesophagus (gullet).
FORMS PROTECTIVE BARRIER – The protective barrier created by this liquid antacid helps reduce irritation caused by stomach acid reaching the sensitive lining of your oesophagus (gullet)
Indigestion: Indigestion is a problem that lots of people deal with at some point. You’ll experience it after eating or drinking, when excess stomach acid irritates your oesophagus and causes uncomfortable symptoms including:
Heartburn ( also called acid reflux): Heartburn is a burning feeling in the chest caused by stomach acid travelling up towards the throat (acid reflux). If it keeps happening, it’s called gastro-oesophageal reflux disease (GORD).
Gaviscon Advance is suitable for you if you are pregnant or breastfeeding and it’s lower in sodium. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.
After using Gaviscon Advance Liquid, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.
The price of Gaviscon Advance Liquid is £11.79
You can buy Gaviscon Advance Liquid at Dock Pharmacy Essex UK, UK Online Pharmacy.
Gaviscon Advance Liquid is available to buy over the counter.
Check how Gaviscon antacids liquids and tablets can help provide relief. The Gaviscon range are the only antacid products that provides fast-acting, long-lasting heartburn relief. It quickly neutralizes stomach acid and helps keep acid down for hours
How To Use
Adults, the elderly and children 12 years or over: take 5-10ml after meals and at bedtime.
Children under 12 years: Should only be taken on medical advice. If symptoms persist after 7 days consult your doctor.
Gaviscon is suitable to be used during pregnancy or breastfeeding, but you should always consult your doctor before taking any sort of medicine during pregnancy
Do not take Gaviscon Advance Aniseed flavour Oral Suspension:
– If you know you are allergic (hypersensitive) to any of the ingredients of in this product
(listed in section 6 for a full list on ingredients).
Warnings and precautions:
This medicine contains 57.85 mg sodium (main component of cooking/table salt) in each 5 ml. This is equivalent to 2.9 % of
the recommended maximum daily dietary intake of sodium for an adult.
The maximum recommended daily dose of this medicinal product contains 462.8 mg sodium (found in table salt). This is
equivalent to 23.14 % of the adult recommended maximum daily dietary intake for sodium.
This medicine contains 0.525 mg benzyl alcohol in each 5 ml.
Benzyl alcohol may cause allergic reactions.
Ask your doctor or pharmacist for advice if you are pregnant or breast-feeding. This is because large amounts of
benzyl alcohol can build-up in your body and may cause side effects (called “metabolic acidosis”).
Ask your doctor or pharmacist for advice if you have liver or kidney disease. This is because large amounts of benzyl
alcohol can build-up in your body and may cause side effects (called “metabolic acidosis”).
This medicine contains 1.0 mmol (39.06 mg) of potassium per 5 ml. To be taken into consideration by patients with
reduced kidney function or patients on a controlled potassium diet.
– Please also talk to your doctor or pharmacist if you need this product on a daily basis for a prolonged period,
especially if you have been advised to follow a low salt (sodium) diet or if you suffer or have suffered from significant
kidney or heart disease, as certain salts could interfere with these diseases.
Taking other medicines:
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including
medicines obtained without prescription. Wait at least 2 hours between taking this medicine and other
medicines such as tetracyclines, fluoroquinolones (types of antibiotics), iron salts, thyroid hormones,
chloroquine (a medication used to prevent malaria), bisphosphonates (a medication used to treat osteoporosis)
and estramustine (a medication to treat prostate cancer).
Pregnancy and breast-feeding:
You can take this product if you are pregnant or breast-feeding. As with all medicines, the treatment duration
should be limited as much as possible.
Each 10 ml of oral suspension contains 1000 mg sodium alginate and 200 mg potassium hydrogen carbonate as the
active ingredients. The other ingredients are calcium carbonate, carbomer, methyl (E218) and propyl (E216)
parahydroxybenzoates, benzyl alcohol (present in fennel flavour), sodium saccharin, sodium hydroxide, aniseed
flavour derived from fennel and purified water. This product does not contain sugar or gluten.
Please read before using the product
How to store this medicine
Do not use this product after the expiry date (EXP: month/year) shown. Keep out of the sight and reach of children.
Do not refrigerate.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how
to dispose of medicines no longer required. These measures will help to protect the environment.
Very rarely (less than 1 in 10,000 patients) there is a chance of an allergic reaction to the ingredients. Symptoms of this
may include skin rash, itching, difficulty breathing, dizziness or swelling of the face, lips, tongue or throat. If you
experience these or any other side effects stop taking the product and consult your doctor immediately.
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in
this leaflet. You can also report side effects directly via the Yellow Card Scheme at:
“http://www.mhra.gov.uk/yellowcard” or search for MHRA Yellow Card in the Google Play or Apple App Store.
By reporting side effects, you can help provide more information on the safety of this medicine.
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
Increases Vitamin D levels
Increases Calcium levels
Increases phosphate levelsLearn More
£4.49 – £6.99
Imodium Dual Action Relief Tablets, help to restore your body’s natural rhythm.
Can relieve diarrhoea + painful cramps, bloating and wind Contains Loperamide & Simeticone Adults and children over 12 years Always read the label
£4.49 – £6.99
GlucoRx Safety Pen Needles, 100 Needles If you’re a healthcare professional, you know how important it is to have the right tools at your disposal to provide care for your patients. That’s why you’ll appreciate the GlucoRx Safety Pen Needles. This innovative safety pen needle is designed to protect both you and your patients during […]Learn More